The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Multiple solutions for a class of semilinear elliptic system
Author(s): 
Pages: 65-71
Year: Issue:  6
Journal: Journal of Guizhou Normal University(Natural Sciences)

Keyword:  elliptic systemmultiple solutionsNehari manifold;
Abstract: 使用Nehari流形证明了一类非齐次半线性椭圆方程组2个解的存在性.
Related Articles
loading...